arrow
Volume 33, Issue 4
Vector-Valued Inequalities for Commutators of Singular Integrals on Herz Spaces with Variable Exponents

Liwei Wang, Meng Qu & Lisheng Shu

Commun. Math. Res., 33 (2017), pp. 363-376.

Published online: 2019-11

Export citation
  • Abstract

Based on the theory of variable exponents and BMO norms, we prove the vector-valued inequalities for commutators of singular integrals on both homogeneous and inhomogeneous Herz spaces where the two main indices are variable exponents. Furthermore, we show that a wide class of commutators generated by BMO functions and sublinear operators satisfy vector-valued inequalities.

  • Keywords

variable exponent, Herz spaces, commutator, singular integral

  • AMS Subject Headings

42B20, 42B25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

wangliwei@ahpu.edu.cn (Liwei Wang)

  • BibTex
  • RIS
  • TXT
@Article{CMR-33-363, author = {Liwei and Wang and wangliwei@ahpu.edu.cn and 5494 and School of Mathematics and Physics, Anhui Polytechnic University, Wuhu, Anhui, 241000 and Liwei Wang and Meng and Qu and and 5515 and School of Mathematics and Computer Science, Anhui Normal University, Wuhu, Anhui, 241003 and Meng Qu and Lisheng and Shu and and 5521 and School of Mathematics and Statistics, Anhui Normal University, Wuhu, Anhui, 241003 and Lisheng Shu}, title = {Vector-Valued Inequalities for Commutators of Singular Integrals on Herz Spaces with Variable Exponents}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {33}, number = {4}, pages = {363--376}, abstract = {

Based on the theory of variable exponents and BMO norms, we prove the vector-valued inequalities for commutators of singular integrals on both homogeneous and inhomogeneous Herz spaces where the two main indices are variable exponents. Furthermore, we show that a wide class of commutators generated by BMO functions and sublinear operators satisfy vector-valued inequalities.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2017.04.09}, url = {http://global-sci.org/intro/article_detail/cmr/13407.html} }
TY - JOUR T1 - Vector-Valued Inequalities for Commutators of Singular Integrals on Herz Spaces with Variable Exponents AU - Wang , Liwei AU - Qu , Meng AU - Shu , Lisheng JO - Communications in Mathematical Research VL - 4 SP - 363 EP - 376 PY - 2019 DA - 2019/11 SN - 33 DO - http://doi.org/10.13447/j.1674-5647.2017.04.09 UR - https://global-sci.org/intro/article_detail/cmr/13407.html KW - variable exponent, Herz spaces, commutator, singular integral AB -

Based on the theory of variable exponents and BMO norms, we prove the vector-valued inequalities for commutators of singular integrals on both homogeneous and inhomogeneous Herz spaces where the two main indices are variable exponents. Furthermore, we show that a wide class of commutators generated by BMO functions and sublinear operators satisfy vector-valued inequalities.

Liwei Wang, Meng Qu & Lisheng Shu. (2019). Vector-Valued Inequalities for Commutators of Singular Integrals on Herz Spaces with Variable Exponents. Communications in Mathematical Research . 33 (4). 363-376. doi:10.13447/j.1674-5647.2017.04.09
Copy to clipboard
The citation has been copied to your clipboard